The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (290 KB) | Metadata | Table of Contents | ZAA summary
Volume 38, Issue 3, 2019, pp. 309–327
DOI: 10.4171/ZAA/1639

Published online: 2019-07-15

Some Remarks on Multiplier Spaces II: BV-Type Spaces

Daria Bugajewska[1] and Simon Reinwand[2]

(1) Adam Mickiewicz University of Poznan, Poland
(2) Julius Maximilian Universität Würzburg, Germany

The aim of this note, which is a continuation of the article [Z. Anal. Anwend. 38 (2019), 125–142], is to characterize the multiplier classes $X/Y$ of functions $g$ such that $fg$ belongs to $X$ whenever $f$ belongs to $Y$ for certain given classes $X$ and $Y$ of real valued functions on [0, 1] of bounded variation. This paper is the second of two connected papers and deals with classes $X$ and $Y$ of functions of bounded variation in the sense of Young, Wiener, Waterman and Riesz, to which we also compare the classical spaces from the fi rst part [Z. Anal. Anwend. 38 (2019), 125–142]. Moreover, we give some multiplier classes concerning related spaces like Lipschitz and absolutely continuous functions.

Keywords: Bounded functions, continuous functions, Darboux functions, differentiable functions, multiplier set, variation in the sense of Jordan, Riesz, Waterman, Wiener, Young

Bugajewska Daria, Reinwand Simon: Some Remarks on Multiplier Spaces II: BV-Type Spaces. Z. Anal. Anwend. 38 (2019), 309-327. doi: 10.4171/ZAA/1639